DBLP BibTeX Record 'journals/tc/AhmadiR10'

@article{DBLP:journals/tc/AhmadiR10,
  author    = {Omran Ahmadi and
               Francisco Rodr\'{\i}guez-Henr\'{\i}quez},
  title     = {Low Complexity Cubing and Cube Root Computation over F$_{\mbox{3$^{\mbox{m}}$}}$
               in Polynomial Basis},
  journal   = {IEEE Trans. Computers},
  volume    = {59},
  number    = {10},
  year      = {2010},
  pages     = {1297-1308},
  ee        = {http://doi.ieeecomputersociety.org/10.1109/TC.2009.183},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}